CureZone   Log On   Join
Re: please explain this about mirena side effect?
 
rmax Views: 20,448
Published: 16 years ago
 
This is a reply to # 850,084

Re: please explain this about mirena side effect?


i agree, who are you to say that its all in our heads???

in my case, i have to take progesterone suppositories during pregnancy in order to be able to have a baby. the only problem i have with them is the fact that i have itching. i had the mirena for 3 1/2 months and never had any side effects with my suppositories as i did while using the mirena.

the day after it came out i immedietaly started feeling better. i had no headaches, i had so much energy, i actually felt like doing things with my kids. and just for your information, i didnt put it all toward mirena until a couple days later, thank you very much. i have felt so much better since. now im just tired all the time, which of course comes with being pregnant.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2023  www.curezone.com

3.719 sec, (1)